With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article | Next article
Gérard Ben Arous; Mihai Gradinaru
Singularités des fonctions de Green hypoelliptiques
Annales mathématiques Blaise Pascal, 3 no. 1 (1996), p. 23-32, doi: 10.5802/ambp.50
Article PDF | Reviews MR 1397321 | Zbl 0868.58083

Bibliography

[A]R. Azencott, : Formule de Taylor stochastique et développements asymptotiques d'intégrales de Feynmann, Dans: Azéma, J., Yor, M. Seminaire de Probabilités XVI. Supplément: Géométrie différentielle stochastique (Lect. Notes Math. vol. 921, pp. 237-284), Berlin Heidelberg , New York: Springer 1982
Numdam |  MR 658728 |  Zbl 0484.60064
[BA1]Ben Arous, G.: Flots et séries de Taylor stochastiques, Probab. Th. Rel. Fields 81, pp. 29-77 (1989)  MR 981567 |  Zbl 0639.60062
[BA2]Ben Arous, G.: Développement asymptotique du noyau de la chaleur hypoelliptique sur la diagonale, Ann. Inst. Fourier 39, pp. 73-99 (1989)
Cedram |  MR 1011978 |  Zbl 0659.35024
[BA-G]Ben Arous, G., Gradinaru, M.: Singularities of hypoelliptic Green functions, Preprint LMENS-95-19, soumis au "Potential Analysis", 1995  MR 1625572 |  Zbl 0909.60058
[BA-Le]Ben Arous, G., Léandre, R.: Décroissance exponentielle du noyau de la chaleur sur la diagonale I,II, Probab. Th. Rel. Fields 90, pp. 175-202377-402, (1991)  MR 1128069 |  Zbl 0734.60026
[B-Gav-Gr]Beals, R., Gaveau, B., Greiner, P.C.: Solution fondamentale pour des varietés de Cauchy-Riemann, Exposés au Seminaire d'Analyse, Institut "Henri Poincaré", 1993
[Ca] Castell, F.: Asymptotic expansion of stochastic flows, Probab. Th. Rel. Fields 96, pp. 225-239 (1993)  MR 1227033 |  Zbl 0794.60054
[CM-LG]Chaleyat-Maurel, M., Le Gall, J.-F.: Green function, capacity and sample paths properties for a class of hypoelliptic diffusions processes, Probab. Th. Rel. Fields 83, pp. 219-264 (1989)  MR 1012500 |  Zbl 0686.60058
[Fo] Folland, G.B.: A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. 79, pp. 373-376 (1973)
Article |  MR 315267 |  Zbl 0256.35020
[Fo-S] Folland, G.B., Stein, E.M.: Estimates for the ∂b-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27, pp. 429-522 (1974)  MR 367477 |  Zbl 0293.35012
[Fe-Sa] Fefferman, C.L., Sánchez-Calle, A.: Fundamental solutions for second order subelliptic operators, Ann. Math. 124, pp. 247-272 (1986)  MR 855295 |  Zbl 0613.35002
[G]M. Gradinaru, : Fonctions de Green et support de diffusions hypoelliptiques, Thèse, Université de Paris-Sud, Orsay, 1995
Article
[Gav] Gaveau, B.: Principe de moindre action, propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents, Acta Math. 139, pp. 96-153 (1977)  MR 461589 |  Zbl 0366.22010
[Gr1] Greiner, P.C.: A fundamental solution for a nonelliptic partial differential operator, Canad. Jour. Math. 31, pp. 1107-1120 (1979)  MR 546962 |  Zbl 0475.35003
[Gr2] Greiner, P.C.: On second order hypoelliptic differential operators and the ∂-Neumann problem, In: Diedrich, K Complex analysis, Proceedings of Workshop at Wuppertal 1990, pp. 134-142, Braunschweig : Vieweg 1991  MR 1122172 |  Zbl 0747.58045
[Gr-S] Greiner, P.C., Stein, E.M.: On the solvability of some differential operators of type □b, Dans: Several complex variables, Proceedings of the conference at Cortona 1976-1977, pp. 106-165, Pisa: Scuola Normale Superiore 1978  MR 681306 |  Zbl 0434.35007
[H]L. Hörmander, : Hypoelliptic second order differential equations, Acta Math. 119, pp. 147-171 (1967)  MR 222474 |  Zbl 0156.10701
[J-Sa] Jerison, D., Sánchez-Calle, A.: Subelliptic second order differential operators, Dans: Berenstein, C.A (ed.)Complex analysis III, Proceedings of the Special Year at University of Maryland 1985-1986, (Lect. Notes Math. vol. 1277 pp. 46-77), , Berlin Heidelberg 1987 SpringerNew York  MR 922334 |  Zbl 0634.35017
[Le] Léandre, R.: Développement asymptotique de la densité d'une diffusion dégénérée, Forum Math. 4, pp. 45-75 (1992)
Article |  MR 1142473 |  Zbl 0749.60054
[N-S-W] Nagel, A., Stein, E.M., Wainger, S.: Balls and metrics defined by vector fields I Basic properties. Acta Math. 155, pp. 103-147 (1985)  MR 793239 |  Zbl 0578.32044
[Sa] Sánchez-Calle, A.: Fundamental solutions and geometry of the sum of square of vector fields, Invent. math. 78, pp. 143-160 (1984)  MR 762360 |  Zbl 0582.58004
[Sz] Sznitman, A.S.: Some bounds and limiting results for the measure of the Wiener sausage of small radius associated with elliptic diffusions, Stoch. Proc. Appl. 25, pp. 1-25 (1987).  MR 904262 |  Zbl 0628.60080